ITP OpenIR

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Equations of motion for binary systems with relativistic quadrupole-quadrupole moments interaction 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1998, 卷号: 41, 期号: 12, 页码: 1323-1333
Authors:  Wu, XJ;  He, YJ;  Xu, CM;  Wu, XJ , Nanjing Normal Univ, Dept Phys, Nanjing 210097, Peoples R China.
Adobe PDF(552Kb)  |  Favorite  |  View/Download:121/26  |  Submit date:2012/08/29
Celestial Mechanics  Hydrodynamics  Precession  Spin